# SDR ALG2005F00024

- Difficulty date: April 16, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON PERFORMING THE T/O CHECK LIST, BOTH CREW MEMBERS NOTICED THAT THE LANDING GEARS WOULD NOT ACTUATE TO THE UP POSITION.  CHECKED THE CIRCUIT BREAKERS AND RECYCLED LANDING GEAR, STILL IN THE LOCKED DOWN POSITION, RETURNED TO BASE WITH LESS THAN 130 KNOTS.  MAINT REPAIRED BROKEN WIRE AT X1 OF RELAY K30 IN NR 1 OVERHEAD RELAY PANEL.  AC PLACED ON JACKS AND GEAR WAS SWUNG AND WAS CHECKED GOOD.  (K)
